# SDR AALA972436

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guide Rail
- Condition: Corroded
- Location: Bs 1521-1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION FOUND ON LT GUIDE RAIL IN CENTER CARGO COMPARTMENT.  REPLACED GUIDE RAIL PER AARD 51-01-00-05.  TST:  67,144.30 HOURS.  CYCLES:  25,370.  (X)
